# SDR QXEA2011123001449

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP UPPER SURFACE HAS CHAFE DAMAGE APPROX MID CHORD AND 6" OTBD FROM INBD RIB.  BLENDED CHAFED AREAS IAW RD 8/4-57-1595.  BLENDS FOUND TO BOUT OF LIMITS OF RD 8/4-57-1595. SENT TO ENGINEERING.  MINIMUM REMAINING THICKNESS .026", CONFIRMED DISBOND AND CRACK FREE REF RD 8/4-57-1595.  APPLIED ALODINE, PRIMER AND TOPCOAT IAW RD 8/4-57-1734.  BLEND OUT HAD EXCEEDED THE LIMITATION OF RD 8/4-57-1595, BLEND IS WITHIN LIMITS OF RD 8/4-57-1734.  COMPLIED WITH TASK CARD RD 8/4-57-1734 PERMANENT REPAIR FOR CHAFE DAMAGE TO LT INBD FLAP.
